# SDR ASAA2016112818893

- Difficulty date: November 28, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,242 hours, 10,072 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 7929
- Condition: Out Of Tolerance
- Location: Nr 2 Fuel Tank
- Part time: 33,310 hours, 10,098 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 WING GAUGE WENT FROM 8510 LBS AND STARTED FLASHING 8900 LBS.  ACFT GROUNDED.  REPLACED COMP PROBE, TANK UNITS F1, F9 AND F10, IAW AMM TASK 28-41-21-000/400-801. SYSTEM TESTED GOOD.  COMP 57.81 PICO FARADS, TU TOTAL 395.8 PICO FARADS. COMPARISON CHECKED GOOD IAW AMM TASK 28-41-00-720-801.
